



A Discussion-Forum on

POLICYMAKING and ECONOMIC EMPOWERMENT and RELATED RIGHTS OF WOMEN AND MARGINALIZED SECTORS: issues and opportunities, perspectives, other frontiers

<u>Agenda</u>

15 October 2020, Thursday 1:30 – 5:00PM

Programme	Resource Person/s	Time
PRELIMINARIES	Lenlen Mesina	1.30-1.40PM
welcome, objectives, participants	WeEmpowerAsia Philippines	
	Programme Manager	
Welcome Message	Ms. Katja Freiwald	1.40-1.50PM
	Regional Programme Manager	
	UN Women WeEmpowerAsia Asia Pacific	
Session 1: Policy SnapShots (50mins)	Introduction of Panel Members	1.50 – 1.55PM
	Government Agencies	
	Department of Trade and Industry	1.55-2.05PM
	Usec. Blesila Lantayona	
	Department of Agriculture	2.05-2.15PM
	(TBC)	
	Philippine Commission Women	2.15-2.25PM
	Atty. Kristine Yuson-Chavez	
	Executive Director	
	& Reflections (10mins)	2.25 – 2.40PM
Session2: Policymaking, Women's	Introduction of Panel Members	2.40-2.50PM
Perspectives and Aspirations		
(90mins)	Women in Marginalized Sectors	
	Indigenous Women	
	Ms. Judy Pasimio	2.50-3.00
	Executive Director, LILAK	2.50 5.00
	LACOURTE DIRECTOR, ELD III	
	Rural Women	
	Ms. Daryl Leyesa	3.00-3.10
	National Coordinator, Pambansang Kalipunan	
	Kababaihan sa Kanayunan	

	Waman in the Informal Feanamy	
	Women in the Informal Economy	2 10 2 20
	Ms. Elizabeth Angsioco	3.10-3.20
	Chairperson, Democratic Socialist Women of	
	the Philippines	
	Women in Business and the Private Sector	
	Women in Business	
	Ms. Monette Ituralde-Hamlin	3.20-3.30
	Chair, WomenBiz Philippines	
	Women in the Private Sector	
	Ms. Julia Abad	3.30-3.40
	Executive Director, Philippine Business Coalition	
	for Women's Empowerment	
Intermi	ssion Number (5mins)	3.40-3.45
Questions and Reflections (15mins)		3.45-4.00
Session 3: Human Rights & Other	Introduction to Speakers	4.00-4.05
Frontiers for Policymaking &		
Development	On Human Rights	4.05-4.15
(35mins)	Ms. Rose Trajano	
,	Executive Director, PAHRA	
	,	
	On Social Solidarity Economy	
	Dr. Inday Ofreneo	4.15-4.25
	Chair, Homenet Producers Cooperative &	
	Patamaba	
	On Development	4.25-4.35
	Mae Buenaventura	
	Deputy Coordinator, Asia People's Movement	
	on Debt and Development	
Questions and Reflections (15mins)		4.35-4.50
Closing Message	Ms. Carla Silbert	4.50-4.55
	Officer in Charge	
	UN Women Philippines Project Office	
Wrap Up/Conclusion	Lenlen Mesina	4.55-5.00
	WeEmpowerAsia Philippines	
	Programme Manager	
	1 -0	i